| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperextension (4523); Joint Laxity (4526)
| Date of Event |
02/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision of the articular surface to address post-operative hyperextension and instability.No additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - unknown persona femoral component catalog #: ni lot #: ni, unknown persona tibial component catalog #: ni lot #: ni.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Visual examination of pictures provided show an explanted articular surface, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.